SHOWS | K-Krush

More Shows

It’s an all-new season to the ...

MTV’s hit social experiment, ...

Get ready for more ...

Teen Mom 2 is a spin-off of ...

It’s an all-new season to the ...

The Geordies are back! And ...

An all-new MTV Original ...

We transform ordinary, ...

Usavich is a slapstick ...

The MTV Show returns for the ...

K-Krush

K-Krush

Can't get enough of K-pop and all things Korean? Stay tuned to K-Krush for the current and latest hits in K-Wave!

Season Episodes

K-Krush: Video Love

Description

Can't get enough of K-pop and all things Korean? Stay tuned to K-Krush for the current and latest hits in K-Wave. Check out the what we have for you in-store in September!



Contest: The Search for the Biggest K-Krush Fan

Tune in to the daily K-Krush block on Mondays to Sundays, at 3pm (WIB), 4pm (SG), 5pm (MAL), from 5 to 30 September and catch a daily trivia question!

All you need to do is to catch the question and tweet the correct answer with the hashtag #MTVKKrushFan and you could be the winner of a 4D3N paid trip for 2 to Seoul!

The person who answers the most daily trivia questions correctly and the fastest from 5 to 30 September will stand to win as our biggest K-Krush Fan!

Contest is open to residents of Singapore, Malaysia and Indonesia only. Terms & Conditions apply.

* * *
K-KRUSH BLOCK
MONDAYS TO SUNDAYS, STARTING 5 SEP @4PM


K-WAVE (30 MINS)
Tuesday and Wednesday, starting 6 Sep, 3pm (WIB), 4pm (SG), 5pm (MAL)

K-WAVE KARAOKE (30 MINS)
Tuesday and Wednesday, starting 6 Sep, 3.30pm (WIB), 4.30pm (SG), 5.30pm (MAL)

ITSY-BITSY SHOW (11 X 60 MINS)
Every Thursday, 3pm (WIB), 4pm (SG), 5pm (MAL)

HYUNA’S FREE MONTH (5 X 60 MINS)
Monday to Friday, starting 5 Sep, 4pm (WIB), 5pm (SG), 6pm (MAL)

PLAN V DIARY (5 X 60 MINS)
Monday to Friday, starting 12 Sep, 4pm (WIB), 5pm (SG), 6pm (MAL)

MTV DIARY: 2 EYES (6 X 60 MINS)
Monday to Friday, starting 19 Sep, 4pm (WIB), 5pm (SG), 6pm (MAL)

REAL GUYS BTOB (6 X 60 MINS)
Monday to Friday, starting 26 Sep, 4pm (WIB), 5pm (SG), 6pm (MAL)

THE SHOW: ALL ABOUT KPOP SEASON 3 (3 X 90 MINS)
Every Saturday, 3pm (WIB), 4pm (SG), 5pm (MAL)

THE STAGE SEASON 3 (3 X 90 MINS)
Every Sunday, 3pm (WIB), 4pm (SG), 5pm (MAL)


NEW SHOWS


K-POP ALL-TIME FAV
BACK TO BACK EPISODES EVERY MONDAY, STARTING 5 SEP

Get on Twitter and get on MTV! Catch back to back episodes featuring some of the all-time favourite music videos in K-pop.

Each 30min show highlights 2 prominent K-pop acts and 3 music videos each from different times in their illustrious career.

As fans of these K-pop stars, you can now show you support by polling for your favourites amongst the featured music videos on Twitter.

You can also tune into the show, send us your tweets with #MTVKKrushFan and see them appear live on-air!

K-Pop All-time FAV EP #1 (30 MINS):
BIG BANG – Lie, Fantastic Baby, BANG BANG BANG
EXO – Growl, CALL ME BABY, Monster


K-Pop All-time FAV EP #2 (30 MINS):
BTS – Dope, Run, Fire
SHINEE – Sherlock, Married to Music, View


Monday, 5 September, 3pm (WIB), 4pm (SG), 5pm (MAL)


K-Pop All-time FAV EP #3 (30 MINS):
GOT7 – A, Just Right, If You Do
iKON – Dumb & Dumber, Rhythm Ta, #WYD

K-Pop All-time FAV EP#4 (30 MINS):
WONDERGIRLS – So Hot, Nobody, Like This
GIRLS’ GENERATION – The Boys, I Got A Boy, Party


Monday, 12 September, 3pm (WIB), 4pm (SG), 5pm (MAL)


K-Pop All-time FAV EP#5 (30 MINS):
AOA – Mini Skirt, Heart Attack, Good Luck
SISTAR – Loving U, Touch My Body, Shake It

K-Pop All-time FAV EP#6 (30 MINS):
RED VELVET – Automatic, Ice Cream Cake, Dumb Dumb
LOVELYZ – Hi, Ah Choo, Destiny


Monday, 19 September, 3pm (WIB), 4pm (SG), 5pm (MAL)


K-Pop All-time FAV EP#7 (30 MINS):
BLOCK B – Nalina, Her, Toy
VIXX – Love Equation, Chained Up, Dynamite


K-Pop All-time FAV EP#8 (30 MINS):
B1A4 – Baby Goodnight, What’s Happening, Sweet Girl
BTOB – The Winter’s Tale, Way Back Home, Remember That


Monday, 26 September, 3pm (WIB), 4pm (SG), 5pm (MAL)


VIDEO LOVE: K-POP SPECIAL (30 MINS)

It’s all about what the fans love about K-pop music and videos from the hottest acts!

Thursday, 8 September, 3.30pm (WIB), 4.30pm (SG), 5.30pm (MAL)
Wednesday, 14 September, 3.30pm (WIB), 4.30pm (SG), 5.30pm (MAL)


OK DANCEOKE: K-POP SPECIAL (30 MINS)

MTV breaks down the dance routine in the music videos and show you how to master the signature moves like a pro.

A first of its kind guided dance tutorial for K-pop.

Wednesday, 21 September, 3.30pm (WIB), 4.30pm (SG), 5.30pm (MAL)
Wednesday, 28 September, 3.30pm (WIB), 4.30pm (SG), 5.30pm (MAL)